University 4.0


In association with

Netaji Subhas Open University

The Future of Higher Education in India: Online Programs


University 4.0 is an upcoming phenomenon that is advancing rapidly in higher education services, where the traditional hierarchy of the Universities will be challenged for its sustainability. In India, only universities that are able to adapt to the automation of pedagogy will be able to transform themselves into modern Institutions and deliver a hi-tech experience for students. We may witness a revolution in higher education, where technology will have a pivotal role in the emergence of new era universities.

The Future of Higher Education in India: Online Programs is organized by India Education Forum in partnership with Netaji Subhas Open University exclusively for the leaders of HEIs, to understand, interpret, discuss and brainstorm on the trends and opportunities for Online Learning in India. The summit will assess the current situation, challenges and opportunities relating to the Distance Education in India in light of the recent developments. Participants will be encouraged to share their experience and best practices on the technological advancements leading to the future era of Universities. The speaker panel will focus on the vision of Online Universities in India with a focus on legal, economic, cultural and technological parameters.

Why You Should Attend

The implementation of University 4.0 model isn't as simple as it appears, given the condition that the Universities need to obligatorily meet the measures of UGC regulations for online programs in India before the set due dates. We are at a turning point of a revolutionary change and there is a dire need for all the leaders of higher education to come forward for a collective contribution. The Future of Higher Education in India: Online Programs is an opportunity, where the leaders and associated stakeholders of HEIs can focus on specific areas from their own perspective and academic experiences. The summit will address every clause defined by the UGC for online programs with an objective to create a profound plan of action for implementing online programs in India.







Date

Feb 15, 2019

Time

10.00 AM to 5.00 PM

Venue

Auditorium Hall,
Netaji Subhas Open University

Agenda

Title of The Conference The Future of Higher Education in India: Online Programs
Schedule/Timings One Day, 10.00 AM to 5.00 PM (with Tea and Lunch Breaks)
Venue Auditorium Hall, Netaji Subhas Open University
Participants/Attendees Vice Chancellors, Directors, Deans, UGC/MHRD officials, Industry/Employers Representatives etc.
Conference Format
Time Duration Event Agenda
10.00 am   Inauguration and Lighting of the Lamp
Schoolguru welcomes all esteemed Change Makers of Higher Education Institutions to initiate a dialogue on the current situation, challenges and advancements relating to the Distance Education in India in light of the relevant UGC regulations.
10.30 am 30 mins Why Online Programs are a game changer for India
India's online education segment has been witnessing a phenomenal growth in recent years, driven largely by increase smartphone penetration and internet connectively. The session will demonstrate the impact and potential of online programs in India that need to be addressed w.r.t academic and employability benefits.
11.00 am 60 mins Interpretations of the Online Programs Regulations
A discussion on UGC online regulations that were issued in 2018 and a public notice issued on January 4, 2019, where the UGC has invited eligible HEIs to submit their applications seeking the UGC's approval of commencement of online programs from the academic years 2019 -20 onwards. Interpretation of the UGC compliances and standards required for the implementation of online programs.
12.00 pm 60 mins Panel Discussion on ‘Managing Quality in Online Programs’
According to the new UGC regulations, the quality assurance checks requires the HEIs to establish internal quality assurance cell that ensures high learning outcome. A panel discussion among Various VCs/Stakeholders addressing the sanctity of parameters like accreditations, online admissions, learning process, programme details, examination, student services, and post-learning support.
Lunch Break
14.00 pm 30 mins Online Programs - Opportunities and Challenges
On one hand, the new UGC regulations carry the potential to transform the landscape of online education in India, on the other, there are a number of practical challenges that need to be addressed for a successful implementation of digital universities in India.
14.30 pm 20 mins Research Report – Online Programs Trends and Opportunities in India
Unveiling of a Research report by Schoolguru about the potential of the market in India
14.50 pm 60 mins Panel Discussion on ‘How to Build your Competitive Edge’
A panel discussion among VCs and Stakeholders on How Universities can build a differentiator for themselves w.r.t Quality, Marketing, Brand, Employability, Skilling
16.00 pm 30 mins Paper Presentation by NSOU
16.30 pm 30 mins Summary and Conclusion with Vote of Thanks
17.00 pm 20 mins Q & A Session

Speakers

Inauguration By

Dr. R.S. Shukla, IAS

Additional Chief Secretary, GoWB

Chief Guest

Dr. B K Badri

MHRD, Govt. of India

Presidential Address by

Prof. Subha Shankar Sarkar

Hon'ble Vice Chancellor (NSOU)



Hon’ble Speakers

Dr. Dhrubajyoti Chattopadhyay

Hon’ble Vice Chancellor
Amity University

Dr. K Seetharama Rao

Hon’ble Vice Chancellor
BRAOU

Dr Anirban Ghosh

Director, School of Professional Studies
NSOU

Mr. Vikrant Pandey

President
Northern Arc Foundation

Mr. Ajay Shah

Vice President & Head Recruitment Services
TeamLease Services

Mr. Shantanu Rooj

CEO
Schoolguru Eduserve

Mr. Vipendra Singh

Sr. Vice President
Schoolguru Eduserve

Mr. Ashwini Kumar

Solutions Specialist
Microsoft India

Dr Bhabaranjan Sarmah

Controller of Examinations
KKHSOU

Event Gallery




Note: Please note that this an exclusive event for esteemed leadership of higher education and participation in the event shall be by invitation only. Kindly email us at contact@indiaeducationforum.org to receive your Complementary Invitation Pass for yourself. You are then requested to enter the passcode in the registration form to activate the complimentary invitation pass. A Registration fee of Rs 800/- is applicable for all other attendees otherwise.




Event Sponsor

In Partnership With

Online Partner